Global Asymptotic Stabilization of Nonlinear Systems with Unknown Growth Rate by Adaptive Controller

Ho-Lim CHOI  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E91-A   No.9   pp.2678-2681
Publication Date: 2008/09/01
Online ISSN: 1745-1337
DOI: 10.1093/ietfec/e91-a.9.2678
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Systems and Control
nonlinear systems,  unknown linear growth rate,  adaptive scheme,  global asymptotic stabilization,  

Full Text: PDF>>
Buy this Article

We consider a problem of global asymptotic stabilization of a class of nonlinear systems that have the unknown linear growth rate. While the existing results only deal with one specified form of nonlinear systems, our proposed method includes both forms of triangular and feedforward nonlinear systems in a unified framework. The proposed controller has a dynamic gain mechanism which is selectively engaged based on the given nonlinear form. Then, the dynamic gain is adaptively tuned depending on the unknown linear growth rate.